How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

Along with gaining the 90 pounds i unfortunately got a good

Customer Question

Along with gaining the 90 pounds i unfortunately got a good piece of extra fat above my penis making my penis a little smaller.Heres my question.
is there a good way of shrinking that piece of fat besides eating lots of grilled chicken, salmon, tilapia tuna and vegetables?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Welcome to justanswer and thank you for your question.
Well, due to weight gain , fat accumulates on the lower abdomen, the apparent size of the penis changes.
A large prepubic fat pad makes the penile shaft look shorter.
If you measure penis size when it is erect, then it would be same.
It is just fat, which make it appear that it has become short in size.
No need to get panic, size would be same at time of erection.
However to reduce weight, you can follow these measures-
Do Yoga ,aerobic exercise-walking, cycling or swimming, deep breathing that increase the oxygen intake to the body cells, including the fat cells causing increased oxidation or burning up of fat cells.
Eat more fruits, vegetables and whole grains.Increase Fibre in diet.
Take six small meals rather than large meals.
Avoid Fats , fried foods.
Drink Plenty of water(10- 15 glasses per day).
A weight loss of more than 2 pounds per week is not good due to what is called Yoyo effect. It is the cycle of losing and regaining weight. This happens when a person tries to reduce a significant amount of weight in a short period of time through rigid dieting and then suddenly discontinues dieting because of boredom or sheer hunger.
When this happens, the person gains weight but this time becomes even heavier than before dieting started.
Apart from this if you have unexplained weight gain then you need to undergo Thyroid function test as well.
Stress can play an important role in accumulation of fat apart from lack of exercise and improper diet.
I would suggest you to consult a dietitian for weight loss program .
Your doctor may advise Orlistat after undergoing a complete clinical examination if required .
The American Food and Drug Administration (FDA) has approved Orlistat for use as an weight loss drug for adults.
Please follow above measures, and discuss it with your doctor.
Good luck and take care.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.